|I can't believe I have found other people with the same problem as my husband. He had a hernia repair with mesh, pain developed and radiates to his testicle. He says it feels like someone is pinching his testicle contantly, they did an exploration...nothing better, removed part of the mesh...nothing better. We were visiting the ER at least monthly until he started pain management, drugs helped, but not enough. Had a neurostimulator placed which helps control the pain in addition to drugs, but still can not function on a day to day basis. Has anyone ever had the nerves removed and had pain relief?|
|ongoing problem wrote:|
|After having a laproscopic hernia repair done about 15 months ago, I began having pain in my testicles, back of left thigh, lower abdomin, and lower back. I also have occasional sharp burning pain in my chest and stiffness I my neck, wrist, and ankles. I have seen many doctors, including urologists, rheumatologist, cardiologist, and GPs. The urolologist thought I had prostatitis and put me on antibotics (Bactrim, Doxycycline, and Levaquin) none of thes made a difference. The GPs and rheumatologist did extensive blood work and spine x-rays and all result were normal. I recently read about how the mesh used in hernia repair may cause complications, so I went to see the surgeon that performed my hernia repair and I asked him if the mesh could be causing my physical problems. he acted like he had never heard of this, but after I insisted, he did agree to do an MRI on my pelvic area. In the meantime, I am in the process of getting a detailed surgery report from the hospital that will tell me what type of mesh was used. Since the surgeon seemed reluctant to consider the possibility of the mesh complications, the question I have is once I have the MRI results and the surgery report, how can I tell if the mesh is causing my physical problems. If anyone has experienced this or has any advice in this area on how to proceed. I would really appreciate it.
I am going crazy trying to fiqure out what is wrong with me.